# SDR AWXA200100595

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE - EMERGENCY LANDING - FLT 534 - C - EN ROUTE FROM PHX TO CLE RECEIVED YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL QUANTITY INDICATION WITH PRESSURE INDICATING NORMAL, 1 HR 30 MIN LATER SYSTEM LOST ALL PRESSURE.  DECLARED EMERGENCY LANDING INTO CLE, LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT AND REPLACED DEFECTIVE O-RING ON QUICK DISCONNECT COUPLING AE99116K ON YELLOW SYSTEM HYDRAULIC MANIFOLD.  MAINTENANCE ALSO DISCOVERED NR 2 ENGINE HYDRAULIC PUMP CASE DRAIN FILTER DIFFERENTIAL BUTTON POPPED, AS PRECAUTION REPLACED CASE DRAIN FILTER AND NR 2 ENGINE HYDRAULIC PUMP IAW AMM 29-13-51-401.
